# SDR IPXA2019012338243

- Difficulty date: January 9, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,085 hours, 15,764 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 22151255473
- Part serial: PW376
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C NR 3 ENG. LT T/R AFT FIXED INNER BARREL UPPER SKIN IS CRACKED. REPAIRED CRACKED NR 3 ENG. LT T/R AFT FIXED INNER BARREL UPPER SKIN IAW EA 011-7830-01-A7575 REV. I/R AND EO MD11-7830-71282-A. (MINOR)
